# SDR A6WA200740094

- Difficulty date: March 5, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 14,193 hours, 12,188 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  CYCLED DOOR, OPENED NORMAL.  (K)
